MAUDE Adverse Event Report: ICU MEDICAL (SM PRODOTTI) ITALIA SRL LATINA SCALO JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS

ICU MEDICAL (SM PRODOTTI) ITALIA SRL LATINA SCALO JELCO SAFETY PROTECTIV PLUS CATHETERS; CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Catalog Number 308000
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that as soon as the iv catheter was inserted the bottom attachment to iv catheter fell out by itself, blood leaked everywhere from antecubital area today, patient clothing and bedding had to be changed.Per reporter another staff complained about this problem too.The reporter noted that these catheters have wings, versus the old iv number 22 that had no wings and had no problems.On another occasion, a relative observed this leakage of blood when the bottom fell out as reported earlier.There was a risk to health care staff as there was an exposure to blood.There was patient involvement, but no patient harm reported.
 
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Additional Manufacturer Narrative
H2) device evaluation: d3 manufacturer establishment name updated.H3, h6: no product was returned.The reported complaint could not be confirmed.If the product is returned this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacturing.

Brand Name
JELCO SAFETY PROTECTIV PLUS CATHETERS
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,SHORT-TERM LESS THAN 30 DAYS
Manufacturer (Section D)
ICU MEDICAL (SM PRODOTTI) ITALIA SRL LATINA SCALO
via della stazione, 2
latina scalo
IT 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key22545940
Report Number3012307300-2025-08565
Device Sequence Number8614836
Product Code FOZ
UDI-Device Identifier10351688071330
UDI-Public(01)10351688071330(17)271031(10)6065032
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number308000
Device Lot Number6065032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/07/2025
Initial Report FDA Received Date07/18/2025
Supplement Report FDA Received Date08/28/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown